Stability of Taylor vortices
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 828-833
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a15,
author = {K. I. Babenko and A. L. Afendikov},
title = {Stability of {Taylor} vortices},
journal = {Doklady Akademii Nauk},
pages = {828--833},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a15/}
}
K. I. Babenko; A. L. Afendikov. Stability of Taylor vortices. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 828-833. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a15/